PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 43 [1] (2009)Páginas 1--8

Superquadratic convergence of a Hummel-Seebeck type method

Célia Jean-Alexis,Alain Pietrus
Université des Antilles et de la Guyane, Pointe-ŕ-Pitre, France

Resumen.La convergencia cúbica de un método de Hummel y Seebeck para resolver inclusiones variacionales ha sido probado cuando la derivada de Fréchet de segundo orden de alguna función f satisface una condición de Lipschitz. Aquí probamos la convergencia supercuadrática de este método siempre que esta derivada de Fréchet de segundo orden satisfaga una condición de Hölder.

Abstract. The cubic convergence of a method inspired by a Hummel and Seebeck for solving variational inclusions, has been showed when the second order Fréchet derivative of some function f satisfies a Lipschitz condition. Here, we prove the superquadratic convergence of this method whenever this second order Fréchet derivative satisfies a Hölder condition.

Palabras claves. Set-valued mappings, M-pseudo-Lipschitzness, superquadratic convergence, Hölder-type condition.

Codigo AMS. 47H04, 65K10

Archivo completo : Formato [PDF] (412 K).